Discussions that mention unithroid

Thyroid Disorders board


We're all different of course, but any number of such complaints can be present when you are increasing your meds. By the way, I'm sure that's 50 mcg, not 50 mg. I get headaches when I'm increasing my T3, but not usually with T4 med increases. Still they're not very strong headaches, so no biggie. But not sure how strong your Husband's are.

It's best to stay away from generic thyroid meds, because the manufacturers can vary, and so the process, and so the potency. Better to stay with a brand name, such as Levoxyl or Unithroid. Or even Synthroid, except that it costs more for the same med, and is lightly more likely to cause side effects.
[QUOTE=Divermon;2987533]We're all different of course, but any number of such complaints can be present when you are increasing your meds. By the way, I'm sure that's 50 mcg, not 50 mg. I get headaches when I'm increasing my T3, but not usually with T4 med increases. Still they're not very strong headaches, so no biggie. But not sure how strong your Husband's are.

It's best to stay away from generic thyroid meds, because the manufacturers can vary, and so the process, and so the potency. Better to stay with a brand name, such as Levoxyl or Unithroid. Or even Synthroid, except that it costs more for the same med, and is lightly more likely to cause side effects.

Yep I meant mcg and not mg, sorry! Thanks for the input.